Advertisement

aequationes mathematicae

, Volume 15, Issue 1, pp 118–118 | Cite as

Distributive lattices with an additional unary operation

  • Joel Berman
Short communications
  • 32 Downloads

Keywords

Distributive Lattice Unary Operation Additional Unary Operation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhüuser Verlag 1977

Authors and Affiliations

  • Joel Berman

There are no affiliations available

Personalised recommendations